Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 9

Comparing theorems of hyperarithmetic analysis with the arithmetic Bolzano-Weierstrass theorem
Chris J. Conidis.
Trans. Amer. Math. Soc. 364 (2012), 4465-4494
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922598
Quotient sets and density recurrent sets
Vitaly Bergelson and Neil Hindman.
Trans. Amer. Math. Soc. 364 (2012), 4495-4531
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922599
On the global solvability for overdetermined systems
Adalberto P. Bergamasco, Alexandre Kirilov, Wagner Vieira Leite Nunes and Sérgio Luís Zani.
Trans. Amer. Math. Soc. 364 (2012), 4533-4549
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922600
Mean curvature flow of graphs in warped products
Alexander A. Borisenko and Vicente Miquel.
Trans. Amer. Math. Soc. 364 (2012), 4551-4587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922601
Isomorphism classes of short Gorenstein local rings via Macaulay’s inverse system
J. Elias and M. E. Rossi.
Trans. Amer. Math. Soc. 364 (2012), 4589-4604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922602
Curvature estimates in dimensions 2 and 3 for the level sets of $p$-harmonic functions in convex rings
Jürgen Jost, Xi-Nan Ma and Qianzhong Ou.
Trans. Amer. Math. Soc. 364 (2012), 4605-4627
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922603
On the solvability of planar complex linear vector fields
François Treves.
Trans. Amer. Math. Soc. 364 (2012), 4629-4662
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922604
The ring of bounded polynomials on a semi-algebraic set
Daniel Plaumann and Claus Scheiderer.
Trans. Amer. Math. Soc. 364 (2012), 4663-4682
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922605
On the restricted Verma modules at the critical level
Tomoyuki Arakawa and Peter Fiebig.
Trans. Amer. Math. Soc. 364 (2012), 4683-4712
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922606
Non-cyclotomic fusion categories
Scott Morrison and Noah Snyder.
Trans. Amer. Math. Soc. 364 (2012), 4713-4733
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922607
Ranks of Selmer groups in an analytic family
Joël Bellaïche.
Trans. Amer. Math. Soc. 364 (2012), 4735-4761
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922608
Wave equations and the LeBrun-Mason correspondence
Fuminori Nakata.
Trans. Amer. Math. Soc. 364 (2012), 4763-4800
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922609
Regularity of Morrey commutators
David R. Adams and Jie Xiao.
Trans. Amer. Math. Soc. 364 (2012), 4801-4818
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922610
On general local $Tb$ theorems
Tuomas Hytönen and Henri Martikainen.
Trans. Amer. Math. Soc. 364 (2012), 4819-4846
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922611
Congruences for Andrews’ spt-function modulo powers of $5$, $7$ and $13$
F. G. Garvan.
Trans. Amer. Math. Soc. 364 (2012), 4847-4873
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922612
Curves $\mathcal{C}$ that are cyclic twists of $Y^{2}=X^{3}+c$ and the relative Brauer groups $Br(k(\mathcal{C})/k)$
Darrell E. Haile, Ilseop Han and Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 364 (2012), 4875-4908
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922613
On Coxeter diagrams of complex reflection groups
Tathagata Basak.
Trans. Amer. Math. Soc. 364 (2012), 4909-4936
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922614
Space functions of groups
A. Yu. Olshanskii.
Trans. Amer. Math. Soc. 364 (2012), 4937-4985
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922615
An extremely non-homogeneous weak Hilbert space
Spiros A. Argyros, Kevin Beanland and Theocharis Raikoftsalis.
Trans. Amer. Math. Soc. 364 (2012), 4987-5014
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922616
Space form isometries as commutators and products of involutions
Ara Basmajian and Bernard Maskit.
Trans. Amer. Math. Soc. 364 (2012), 5015-5033
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2922617